MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 HP MBT TRAY TRIAL SIZE 1; KNEE INSTRUMENT : TIBIAL BASE PLATES

DEPUY ORTHOPAEDICS, INC. 1818910 HP MBT TRAY TRIAL SIZE 1; KNEE INSTRUMENT : TIBIAL BASE PLATES
Catalog Number 950502000
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned device confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the other devices, such as 9505-02-027 or 9505-02-010, could not be attached to the reported devices properly when the hospital staff checked the devices before the surgery.There was no surgical delay and there was no adverse consequence to the patient.No further information was provided by the hospital.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HP MBT TRAY TRIAL SIZE 1
Common Device Name
KNEE INSTRUMENT : TIBIAL BASE PLATES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8179103
Report Number1818910-2018-78662
Device Sequence Number19237524
Product Code LXH
UDI-Device Identifier10603295227205
UDI-Public10603295227205
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950502000
Device Lot NumberJ1108
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2018
Initial Date Received by Manufacturer 12/03/2018
Supplement Date Received by Manufacturer12/03/2018
12/03/2018
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date12/19/2018
12/27/2018
Patient Sequence Number1